A member asked:

Is it safe to take indomethacin, tylenol (acetaminophen) and allopurinol at the same time?

3 doctors weighed in across 2 answers
Dr. Ankush Bansal answered

Specializes in Internal Medicine

Be careful though because Indomethacin and alopurinol are both processed by the kidney so combining them can cause kidney damage, albeit likely temporary. Check with your doctor about whether combining them is the best regimen for you and what your maximum daily dosages should be based on your other medical conditions and your baseline kidney function.

Answered Nov 26, 2019

6.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Heidi Fowler answered

Specializes in Psychiatry

You can use a drug interaction checker whenever you have questions about drug-drug interactions or drug - food interactions. Here is 1 option (Drugs.Com): https://www.drugs.com/drug_interactions.php Your pharmacist is also a good source of info.

Answered Nov 12, 2018

249 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...